# SDR TWAA9812121

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT BOTTOM OF FUSELAGE SKIN AT FWD END OF RT WHEEL WELL, CORROSION THRU WHERE HINGE PIN SHIELD COVERS.  REMOVED CORROSION PER SRM 51-10-03.  REPAIRED PER SRM 53-04, FIG 38.  REINSTALLED BATH TUB FITTING AND RELATED PARTS PER SRM 51-30-0, PG 1.
